# SDR ASAA2018102626602

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,346 hours, 8,835 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 1613596
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SPLIT IN FLIGHT 5,000 ' CLB L75 R45, FL370 CRZ L35 R38, FL290 DES L20 R20, 10,000 DES L28 R28. GROUNDED - YES. CHECKED BLEED INDICATION WITH APU, BOTH LT AND RT IND. NORMAL. PERFORMED PNEUMATIC SYSTEM TROUBLE SHOOTING PER AMM 36-11-00. PRSOV CHECKS GOOD. HIGH STAGE VALVE CHECKS GOOD, PCCV CHECKED GOOD. FOUND DOWN STREAM SENSE LINE LEAKING REPLACED LINE, LEAK CK GOOD AND OPS CHECKED GOOD PER FIM 36-10 TASK 803.
